# SDR HALA2022070800127

- Difficulty date: July 7, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N212HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 11,216 hours, 2,494 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - PER TSI 002206 NEED TO ACCOMPLISH TSM 26-12-00-810-803-A. ENG #1 FIRE LOOP A FAULT // PERFORMED TSM 26-12-00-810-803-A. FOUND CLAMP MISSING ON WNVRN11 REPLACED CLAMP & REMOVED & REPLACED 4002WD1 AGB FIRE LOOP. OPERATIONAL CEHCK OK PER AMM 26-12-00.
